# SDR SIMA20131221007

- Difficulty date: December 21, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 9,806 hours, 6,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3719 FLIGHT ATTENDANT REPORTS FLASHLIGHT CHARGING STATION AT NR 1 POSITION WILL NOT HOLD FLASHLIGHT SECURE.  R & R THE FWD FLIGHT ATTENDANT`S FLASHLIGHT & CHARGER ASSEMBLY IAW CRJ 700 AMM 25-61-02 OPERATION TESTED GOOD.
